CANT get ionto keto
- 06-19-2009, 12:04 AM
But you are all over the place. i understand there are timing protocols with certain substances. But you don't seem to be thinking and acting rationally. Under normal situations, and individual protocols, then fine. But you are freaking out, you think you are wasting away, which you aren't, and you are going to every single extreme to remedy a situation that isn't as bad as you make it out to be.
If you want to have people's input, and were hell bent on doing everything under the sun, you shouldn't have even started the post.
- 06-19-2009, 12:14 AM
- 06-19-2009, 12:21 AM
I just want you to see that it's not as bad as you are making it out to be. You are so emotional about it that you don't seem to be able to focus, and are going back and forth to different extremes.
06-19-2009, 12:27 AM
06-19-2009, 12:40 AM
And I can appreciate that. I've been an EMT, so I have seen what happens if your body gets out of whack. And I have seen when people are faced with something crazy that they can't or don't know how to control. The body's fight or flight response causes the adrenaline rush, which causes you to not be able to focus or think. With the limited info you gave, it didn't seem to require the desperate and extreme measures you were talking about. I still don't think it does, and it is your body, your life. I don't judge you for wanting to be the best, and supps obviously help you get there. I just know that no matter what your situation is you are dealing with, when you are in the emotional state you are/were in, you can't make a rational decision. I'm not saying you don't have plenty of experience using what you have by any means, you just can't process things correctly when your brain is going a hundred miles an hour and you are freaking out, that's all.
06-19-2009, 11:13 AM
06-19-2009, 11:15 AM
metformin is like anything else theres a place and time to use it.
06-19-2009, 11:30 AM
One quick thought. After using PGCL for a couple weeks, tolerating the side effect of crapping all the time, I am almost sure that it depeletes important bacteria in the GI tract.
That PGCL probably diminished your body's good bacteria, thus lowering your immune system, thus making you prone to infection of the 'SF', and lowering your body's ability to absorb certain nutrients. This would cause fluctuations in weight along with cloprostenol's effect on fluid distribution.
06-19-2009, 03:54 PM
06-19-2009, 05:51 PM
06-19-2009, 06:37 PM
Similar Forum Threads
- By rdj6107 in forum Weight LossReplies: 14Last Post: 11-02-2010, 04:16 PM
- By Chest in forum Weight LossReplies: 1Last Post: 09-04-2010, 08:03 PM
- By lennoxchi in forum Weight LossReplies: 2Last Post: 03-02-2010, 11:30 AM
- By idelaluzi in forum RecipesReplies: 2Last Post: 05-07-2008, 01:04 PM
- By fatburner2007 in forum SupplementsReplies: 27Last Post: 06-26-2007, 06:58 AM